Originally Posted by bud3222
hi everyone, my doctor just perscribed me 5mg a day of androgel. I have not seen a endo yet but i will be soon. should i hold off getting on the androgel untill i see the endo? Also i am a bit scared of what i see for side effects of the gel such as hair loss discolor, shrinking test...anyone any advice would be great thanks
Hair loss is one of those things that increased T can cause (guys going bald is caused by T. the hair folicles on the top of hte head dont like T like the hair folices on the sides/back of the head)
The discoloration means your body doesn't like the gel. If you get htat you probably will need to switch to another brand (testim is what I take and I dont have any side effects from it)
unfortunatly, all TRT's will result in your boys shrinking. TAlk to the endo about taking HCG it will help in keeping them from shrinking as much. HCG is an injection. But HCG might not be enough if your boys are causing the problem so may still have to take some other form of TRT (gel).
You should probably go ahead and start. a few days/weeks on it will not seriously impact the size of your boys. Though you may go into a mini puberty. I did. (body hair increased, had some acne, have to shave more often now, etc..) You will feel better in a few days.